MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939135152010
Medical Device Problem Codes Break (1069); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that shaft was detached, requiring intervention.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.The wire passed through the lesion and was widened with a 2.5mm x 20mm x 144cm coyote es balloon catheter.Subsequently, the shaft was moved to another lesion for plain old balloon angioplasty, but there was resistance encountered.Further inflation and deflation was performed, and the shaft was pulled.Upon pulling the shaft, it was confirmed that it was detached.A snare was used to retrieve the detached part, and no foreign objects were left in the body.The procedure was completed with a different device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that shaft was detached, requiring intervention.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.The wire passed through the lesion, and was widened with a 2.5mm x 20mm x 144cm coyote es balloon catheter.Subsequently, the shaft was moved to another lesion for plain old balloon angioplasty, but there was resistance encountered.Further inflation and deflation was performed, and the shaft was pulled.Upon pulling the shaft, it was confirmed that it was detached.A snare was used to retrieve the detached part, and no foreign objects were left in the body.The procedure was completed with a different device.There were no patient complications as a result of this event.It was further reported that a 1.5mm x 20mm x 143cm coyote es balloon catheter was used during the procedure.
 
Additional Manufacturer Narrative
Updated d4 lot number: 0035411892 updated d4 expiration date: 12/03/2027 device evaluation by manufacturer: the coyote es balloon was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed that the guidewire lumen and inflation lumen is separated 24.2cm from the tip.There are multiple kinks along the shaft.Microscopic examination revealed no additional damages.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed a separation and damages that would have contributed to the difficulty to advance.

Brand Name
COYOTE ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22338978
Report Number2124215-2025-39614
Device Sequence Number21122090
Product Code LIT
UDI-Device Identifier08714729767206
UDI-Public(01)08714729767206(17)280410(10)36286821
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939135152010
Device Catalogue NumberH74939135152010
Device Lot Number0035411892
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown